Note: The references are not ordered alphabetically!

1 J. Abello, O. Egecioglu
Visibility graphs of staircase polygons with uniform step length
{\sl International Journal of Computational Geometry Applications} 3 1993 27--37
ZMath 0771.68098
2 J. Abello, O. Egecioglu, K. Kumar
Visibility graphs of staircase polygons and the weak Bruhat order I: from visibility graphs to maximal chains
Discrete Computational Geometry 14 1995 331--358
ZMath 0835.05065
3 J. Abello, H. Lin, S. Pisupati
On visibility graphs of simple polygons
Congressus Numerantium 90 119--128 1992
ZMath 0786.05077
4 D. Achlioptas
The complexity of $G$--free colourability
Discrete Math. 165/166 21--30 1997
ZMath 0904.05030
5 R. Aharoni, R. Holzman
Fractional kernels in digraphs
J. Comb. Theory (B) 73 1--6 1998
ZMath 0904.05036
6 A.V. Aho, J.E. Hopcroft, J.D. Ullman
The design and analysis of computer algorithms
Addison--Wesley, Reading, Mass. 1974
ZMath 0326.68005
7 M. Aigner, E. Triesch
Reconstructing a graph from its neighbourhood list
Comb. Prob. Comp. 2 1993 103--113
ZMath 0792.05104
8 M. Aigner, E. Triesch
Realizability and uniqueness in graphs
Discrete Math. 136 1994 3--20
ZMath 0817.05048
9 H. Ait Haddadene, S. Gravier
On weakly diamond--free Berge graphs
Discrete Math. 159 1996 237--240
ZMath 0859.05045
10 H. Ait Haddadene, F. Maffray
Coloring perfect degenerate graphs
Discrete Math. 163 1997 211--215
ZMath 0870.05020
11 M. Ajtai, J. Koml\'os, E. Szemer\'edi
Sorting in clogn parallel steps
Combinatorica 3 1983 1--19
ZMath 0523.68048
12 J. Akiyama, V. Chv\'atal
Packing graphs perfectly
Discrete Math. 85 1990 247--255
ZMath 0723.05092
13 M.O. Albertson, K.L. Collins
Duality and perfection for edges in cliques
J. Comb. Theory (B) 36 1984 298--309
ZMath 0527.05032
14 N. Alon
Eigenvalues and expanders
Combinatorica 6 1986 83--96
ZMath 0661.05053
15 N. Alon, N. Kahale
A spectral technique for coloring random 3--colorable graphs
SIAM J. Computing 26 1733--1748 1997
ZMath 0884.05042
16 N. Alon, N. Kahale
Approximating the independence number via the $\vartheta$--function
Math. Programming 80 253--264 1998
ZMath 0895.90169
17 N. Alon, P. Seymour, R. Thomas
A separator theorem for graphs with an excluded minor and its applications
Proceedings of the 22nd Ann. ACM Sympos. on Theory of Comp. 1990 293--299
18 R. Anand, H. Balakrishnan, C. Pandu Rangan
Treewidth of distance--hereditary graphs
manuscript %??? 1994
19 T. Andreae
On superperfect noncomparability graphs
J. Graph Theory 9 1985 523--532
ZMath 0664.05051
20 T. Andreae
On the unit interval number of a graph
Discrete Appl. Math. 22 (1988/89) 0 1--7
ZMath 0673.05084
21 T. Andreae
Some results on visibility graphs
Discrete Appl. Math. 40 1992 5--17
ZMath 0781.05013
22 T. Andreae, U. Hennig, A. Parra
On a problem concerning tolerance graphs
Discrete Appl. Math. 46 1993 73--78
ZMath 0786.05084
23 R.P. Anstee, M. Farber
Characterizations of totally balanced matrices
J. Algorithms 5 1984 215--230
ZMath 0551.05026
24 R.P. Anstee, M. Farber
On bridged graphs and cop--win graphs
J. Comb. Theory (B) 44 1988 22--28
ZMath 0654.05049
25 S. Arnborg, D.G. Corneil, A. Proskurowski
Complexity of finding embeddings in a $k$--tree
SIAM J. Alg. Discr. Meth. 8 1987 277--284
ZMath 0611.05022
26 S. Arnborg, B. Courcelle, A. Proskurowski, D. Seese
An algebraic theory of graph reduction
J. ACM 40 1993 1134--1164
ZMath 0795.68156
27 S. Arnborg, J. Lagergren, D. Seese
Easy Problems for tree--decomposable graphs
J. Algorithms 12 1991 308--340
ZMath 0734.68073
28 S. Arnborg, A. Proskurowski
Linear time algorithms for \NP--hard problems restricted to partial $k$--trees
Discrete Appl. Math. 23 1989 11--24
ZMath 0666.68067
29 S. Arnborg, A. Proskurowski
Characterization and recognition of partial 3-trees
SIAM J. Alg. Discr. Meth. 7 1986 305--314
ZMath 0597.05027
30 S. Arnborg, A. Proskurowski, D.G. Corneil
Forbidden minors characterization of partial 3--trees
Discrete Math. 80 1990 1--19
ZMath 0701.05016
31 T. Asano
Difficulty of the maximum independent set problem on intersection graphs of geometric objects
Proceedings of the Sixth Internat. Conf. on the Theory and Applicationsof Graphs, Western Michigan University 1988, {\sc Y. Alavi, G. Chartrand,O.R. Oellerman, A.J. Schwenk}, eds.J. Wiley, New York 1988
ZMath 0841.68082
32 M.D. Atkinson
On computing the number of linear extensions of a tree
Order 7 1990 23--25
ZMath 0793.06002
33 F. Aurenhammer, J. Hagauer, W. Imrich
Cartesian graph factorization at logarithmic cost per edge
Comput. Complexity 2 1992 331--349
ZMath 0770.68064
34 G. Ausiello, A. D'Atri, M. Moscarini
Chordality properties on graphs and minimal conceptual connections in semantic data models
J. Comput. Syst. Sciences 33 1986 179--202
ZMath 0625.68076
35 L. Auslander, S. Parter
On embedding graphs in the sphere
J. Math. Mech. 10 1961 517--523
ZMath 0101.16704
36 L. Babel
On the $P_4$--structure of graphs
Habilitation Thesis, TU M\"unchen 1997
37 L. Babel, A. Brandst\"adt, V.B. Le
Recognizing the $P_4$--structure of bipartite graphs
submitted for publication 1998
ZMath 0931.68074
38 L. Babel, S. Olariu
On the isomorphism of graphs with few $P_4$s
{\sc M. Nagl}, ed., 21st Intern. Workshop on Graph--Theoretic Concepts in Comp. Sci. WG'95, Lecture Notes in Comp. Sci. 1017 1995 24--36
39 L. Babel, S. Olariu
A new characterization of $P_4$--connected graphs
{\sc G. Ausiello, A. Marchetti--Spaccamela}, eds., 22nd Intern. Workshop on Graph--Theoretic Concepts in Comp. Sci. WG'96,Lecture Notes in Comp. Sci. 1197 1996 17--30
40 G. Bacs\'o, E. Boros, V. Gurvich, F. Maffray, M. Preissmann
On minimally imperfect graphs with circular symmetry
RUTCOR Research Report, Rutgers University, New Brunswick NJ, RRR 22--94 1994
http://rutcor.rutgers.edu/pub/rrr/reports94/21.ps
41 G. Bacs\'o, Z. Tuza
A characterization of graphs without long induced paths
J. Graph Theory 1990 455--464
ZMath 0717.05044
42 G. Bacs\'o, Z. Tuza
Dominating cliques in $P_5$--free graphs
Periodica Math. Hungaria 21 1990 303--308
ZMath 0746.05065
43 G. Bacs\'o, Z. Tuza
Domination properties and induced subgraphs
Discrete Math. 111 1993 37--40
ZMath 0784.05030
44 B.S. Baker
Approximation algorithms for \NP--complete problems on planar graphs
Proceedings 24th Ann. IEEE Conf. on Foundat. of Comp. Sci. 1983 265--273
ZMath 0807.68067
45 K.A. Baker, P.C. Fishburn, F.S. Roberts
Partial orders of dimension 2
Networks 1971 11--28
ZMath 0247.06002
46 R. Balakrishnan, P. Paulraja
Powers of chordal graphs
J. Austral. Math. Soc. Ser. A 35 1983 211--217
ZMath 0526.05055
47 H.--J. Bandelt
Characterizing median graphs
manuscript, 1987 0
48 H.--J. Bandelt
Hereditary modular graphs
Combinatorica 8 1988 149--157
ZMath 0659.05076
49 H.--J. Bandelt
Graphs with intrinsic $S_3$ convexities
J. Graph Theory 13 1989 215--228
ZMath 0671.05049
50 H.--J. Bandelt
Neighbourhood--Helly Powers
Abhandl. Math. Seminar Univ. Hamburg 1992
51 H.--J. Bandelt
Graphs with edge--preserving majority functions
Discrete Math. 103 1992 1--5
ZMath 0766.05024
52 H.--J. Bandelt, V.D. Chepoi
A Helly theorem in weakly modular space
Discrete Math. 160 1996 25--39
ZMath 0864.05049
53 H.--J. Bandelt, A. D\"ahlmann, H. Sch\"utte
Absolute retracts of bipartite graphs
Discrete Appl. Math. 16 1987 191--215
ZMath 0614.05046
54 H.--J. Bandelt, M. Farber, P. Hell
Absolute reflexive retracts and absolute bipartite retracts
Discrete Appl. Math. 44 1993 9--20
ZMath 0795.05133
55 H.--J. Bandelt, A. Henkmann, F. Nicolai
Powers of distance--hereditary graphs
Discrete Math. 145 1995 37--60
ZMath 0838.05045
56 H.--J. Bandelt, H.M. Mulder
Interval--regular graphs of diameter two
Discrete Math. 50 1984 117--134
ZMath 0544.05049
57 H.--J. Bandelt, H.M. Mulder
Distance--hereditary graphs
J. Comb. Theory (B) 41 1986 182--208
ZMath 0605.05024
58 H.--J. Bandelt, H.M. Mulder
Pseudo--modular graphs
Discrete Math. 62 1986 245--260
ZMath 0606.05053
59 H.--J. Bandelt, H.M. Mulder
Three interval conditions for graphs
Ars Combinatoria 29 1990 213--223
ZMath 0743.05054
60 H.--J. Bandelt, H.M. Mulder
Metric characterization of parity graphs
Discrete Math. 91 1991 221--230
ZMath 0753.05057
61 H.--J. Bandelt, H.M. Mulder
Pseudo--median graphs: decomposition via amalgamation and Cartesian multiplication
Discrete Math. 94 1991 161--180
ZMath 0743.05055
62 H.--J. Bandelt, H.M. Mulder
Cartesian factorization of interval--regular graphs having no long isometric odd cycles
in: {\sl Graph Theory, Combinatorics, and Applications}, Vol. 1,{\sc Y. Alavi, G. Chartrand, R. Oellermann, A.J. Schwenk}, eds.,J. Wiley, New York 1991 55--75
ZMath 0840.05074
63 H.-J. Bandelt, H.M. Mulder, E. Wilkeit
Quasi--median graphs and algebras
J. Graph Theory 18 1994 681--703
ZMath 0810.05057
64 H.--J. Bandelt, E. Pesch
Dismantling absolute retracts of reflexive graphs
European J. Combin. 10 1989 211--220
ZMath 0674.05065
65 H.--J. Bandelt, E. Pesch
Efficient characterizations of $n$--chromatic absolute retracts
J. Comb. Theory (B) 53 1991 5--31
ZMath 0751.05036
66 H.--J. Bandelt, E. Prisner
Clique graphs and Helly graphs
J. Comb. Theory (B) 51 1991 34--45
ZMath 0726.05060
67 H.--J. Bandelt, M. van de Vel
Superextensions and the depth of median graphs
J. Comb. Theory (A) 57 1991 187--202
ZMath 0756.05091
68 J. Bang--Jensen, P. Hell
On chordal proper circular arc graphs
Discrete Math. 128 1994 395--398
ZMath 0796.05080

There is an omission in the hypothesis of Theorem 1 (p. 396):

"Theorem 1. Let G be a graph which contains no induced claw, net, four cycle, or five-cycle. If G contains the tent as an induced subgraph, then G is a multiple of a tent."

They omit to ask the graph G to be connected, but they use that fact implicitly in the first paragraph and explicitly in the beginning of the second paragraph "Since G is connected..." (sic).

S3 ∪ K1 is an example of a graph that meets the hypothesis of Theorem 1, but that doesn't satisfy the thesis. (It could happen because S_3\cup K_1 is not connected.)

If you add the hypothesis "G is connected" to Theorem 1 then the proof becomes correct. Accordingly the hypothesis "G is connected" should be added also to the Corollary 3, which should say: "A chordal connected (!) graph G is a proper circular arc graph if and only if it is claw-free and net-free."

The correct statements are:

1) "chordal\cap proper circular arc\cap connected" is equivalent to "(C_{n+4},claw,net)-free".

2) "chordal\cap proper circular arc" is equivalent to "(C_{n+4},claw,net,S_3\cup K_1)-free".

which are Teorema 2.4 and Corolario 2.2, respectively, of

[1328]
G.A. Duran
Sobre grafos intersección de arcos y cuerdas en un círculo
Doctoral dissertation, Universidad de Buenos Aires, 2000. (In Spanish.)
.

(courtesy of Martin Dario Safe)
69 V. Barr\'e, J.--L. Fouquet
On minimal imperfect graphs without induced $P_5$
manuscript, Universit\'e du Maine, Le Mans, 1996 0
ZMath 0936.05045
70 J.--P. Barth\'elemy, J. Constantin
Median graphs, parallelism and posets
Discrete Math. 111 1993 49--63
ZMath 0787.05027
71 D. Bauer, H.J. Broersma, H.J. Veldman
Not every 2--tough graph is Hamiltonian
Memorandum No. 1400, Universiteit Twente 1997
ZMath 0934.05083
72 D. Bauer, S.L. Hakimi, E. Schmeichel
Recognizing tough graphs is \NP--hard
Discrete Appl. Math. 28 1990 191--195
ZMath 0706.68052
73 S. Baumann
A linear algorithm for the homogeneous decomposition of graphs
Tech. Report M--9615, Institut f\"ur Mathematik, TU M\"unchen 1996
74 C. Beeri, R. Fagin, D. Maier, A. Mendelzon, J.A. Ullman, M. Yannakakis
Properties of acyclic database schemas
13th Ann. ACM Sympos. on Theory of Comp. 1981 355--362
75 C. Beeri, R. Fagin, D. Maier, M. Yannakakis
On the desirability of acyclic database schemes
J. ACM 30 1983 479--513
ZMath 0624.68087
76 H. Behrendt, A. Brandst\"adt
Domination and the use of maximum neighbourhoods
Schriftenreihe des Fachbereichs Mathematik der Universit\"at Duisburg SM-DU-204 1992
77 L.W. Beineke
On derived graphs and digraphs
Beitr. Graphentheorie, Int. Kolloquium Manebach (DDR) 1967, 17-23 (1968).
ZMath 0179.29204
78 L.W. Beineke
Characterization of derived graphs
J. Comb. Theory 9 1970 129--135
ZMath 0202.55702
79 L.W. Beineke, R.E. Pippert
The enumeration of labelled 2--trees
Notices Amer. Math. Soc. 15 384 1968
80 L.W. Beineke, R.E. Pippert
The number of labeled k-dimensional trees
J. Comb. Theory 6, 200-205 (1969).
ZMath 0175.20904
81 S. Bellantoni, I. Ben--Arroyo Hartman, T. Przytycka, S. Whitesides
Grid intersection graphs and boxicity
Discrete Math. 114 1993 41--49
ZMath 0784.05031
82 M. Bellare, O. Goldreich, S. Goldwasser
Randomness in interactive proofs
Ann. IEEE Conf. on Foundat. of Comp. Sci. 31 1990 563--572
ZMath 0802.68053
83 I. Ben--Arroyo Hartman, I. Newman, R. Ziv
On grid intersection graphs
Discrete Math. 87 1991 41--52
ZMath 0739.05081
84 C. Benzaken, Y. Crama, P. Duchet, P.L. Hammer, F. Maffray
More characterizations of triangulated graphs
J. Graph Theory 14 1990 413--422
ZMath 0721.05056
85 C. Benzaken, P.L. Hammer
Linear separation of domination sets in graphs
Annals of Discrete Math. 3 ({\sc B. Bollob\'as}, ed.) 1978 1--10
ZMath 0375.05043
86 C. Benzaken, P.L. Hammer, D. de Werra
Threshold characterization of graphs with Dilworth number two
J. Graph Theory 9 1985 245--267
Note that the drawing of G18 is incorrect.ZMath 0583.05048
87 C. Benzaken, P.L. Hammer, D. de Werra
Split graphs of Dilworth number 2
Discrete Math. 55 1985 123--128
ZMath 0573.05047
88 C. Berge
Les probl\`emes de colorations en th\'eorie des graphes
{\sl Publ. Inst. Stat. Univ. Paris, 9} 1960 123--160
ZMath 0103.16201
89 C. Berge
F\"arbung von Graphen deren saemtliche bzw. deren ungeraden Kreise starr sind
Wiss. Zeitschr. Martin-Luther-Univ. Halle-Wittenberg 114 1961
90 C. Berge
Graphs and Hypergraphs
North--Holland, Amsterdam 1985
ZMath 0213.25702
91 C. Berge
Perfect graphs
{\sl Studies in Graph Theory Part I} 1973 1--22
ZMath 0972.00015
92 C. Berge
The $q$--perfect graphs. Part I: the case $q=2$
Hal\'asz, G. (ed.) et al., Sets, graphs and numbers. A birthday salute to Vera T. S\'os and Andr\'as Hajnal. Amsterdam: North-Holland Publishing Company. Colloq. Math. Soc. J\'anos Bolyai. 60, 67-75 (1992). [ISBN 0-444-98681-2/hbk]
ZMath 0791.05036
93 C. Berge
The $q$--perfect graphs. Part II
Matematiche 47, No.2, 205-211 (1992).
ZMath 0798.05021
94 C. Berge
The $q$--perfect graphs
RUTCOR Research Report, Rutgers University, New Brunswick NJ, RRR 23--92 1992
ZMath 0847.05053
95 C. Berge
Motivations and history of some of my conjectures
Discrete Math. 165/166 61--70 1997
ZMath 0873.05066
96 C. Berge, V. Chv\'atal (eds.)
Topics on perfect graphs
Annals of Discrete Math. 21 1984
ZMath 0546.00006
97 C. Berge, P. Duchet
Probleme Seminaire du Lundi
Tech. Report {\sl M.S.H. 54 Bd. Raspail 75006 Paris}, 1983 0
98 C. Berge, P. Duchet
Strongly perfect graphs
Annals of Discrete Math. 21 1984 57--61
ZMath 0558.05037
99 C. Berge, P. Duchet
Perfect graphs and kernels
Bull. Inst. Math. Acad. Sinica 16 1988 263--274
ZMath 0669.05037